# SDR ASAA2014062808371

- Difficulty date: June 28, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 352054764
- Aircraft time: 5,126 hours, 1,608 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 412A160541
- Condition: Dirty
- Location: Flight Deck
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT TEMP SELECTOR UNRESPONSIVE, FULL AUTO HOT POSITION PROVIDES MARGINAL COCKPIT HEAT.  FULL MAUNAL HOT ALSO UNRESPONSIVE.  TURING TRIM AIR OFF, RESTORES TEMP SELECTOR SWITCH TO NEAR NORMAL OPS.  ACFT GROUNDED.  BITE ZONE TEMP CONTROLLERS, NO FAULTS.  RAN LT PACK, VERIFIED DEFECT.  FOUND FLT DECK TEMP SENSOR FILTER EXTREMELY CLOGGED, CLEANED FILTER. PERFORMED TRIM AIR OPERATION TEST REF MM 21-62-00-000-801 CYCLED SELECTOR TO ALL RANGE, INDICATOR & AIR TEMP MOVES ACCORDINGLY.
